# SDR ASAA2023100345436

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 58,591 hours, 17,517 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MCDU FAILURE AT CRUISE. SCREEN BLANKED AND ALL KEYPAD LIGHTS ILLUMINATED. AFTER SEVERAL SECONDS THE LIGHTS EXTINGUISHED AND THE SCREEN MOMENTARILY DISPLAYED SYSTEM DATA AND THEN RETURNED TO THE PREVIOUSLY SELECTED FMC PAGE RATHER THAT THE MENU. ALL FMC FUNCTIONS REMAINED OPERATIONAL THE ENTIRE TIME. GROUNDED - YES. PERFORMED BITE OF LEFT FMC B737-800 FIM 34-61 TASK 801, PERFORMED FIM 34-61 TASK 804 CDU BLANKS, PERFORMED CDU BITE. NO FAULTS NOTED, OK FOR SERVICE.
